Arkansas, 2012Hail and Damaging Winds in Arkansas, July 19 to 21, 2012
July 19 to 21, 2012 · NWS LZK · 10 events in 9 counties and zones
The approach of a cold front and very hot weather over Arkansas contributed to the development of a few severe thunderstorms on the afternoon and evening of the 19th. As the front moved through the state on the 20th and 21st, additional isolated severe storms formed.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $122,000
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The approach of a cold front and very hot weather over Arkansas contributed to the development of a few severe thunderstorms on the afternoon and evening of the 19th. As the front moved through the state on the 20th and 21st, additional isolated severe storms formed.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 19, 11:27 AM CST, 48 minutes earlier.
Area forecast discussion, Jul 19, 11:27 AM CST, 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1227 PM CDT THU JUL 19 2012
.DISCUSSION...
UPDATED FOR 18Z AVIATION DISCUSSION BELOW...
&&
.AVIATION...
OTHER THAN SOME ISOLATED AFTERNOON SHRA/TSRA...EXPECT MAINLY VFR
CONDITIONS THROUGH THIS TAF PERIOD. HAVE MENTIONED VCTS IN AREAS
THAT MAY SEE BEST POTENTIAL FOR TSRA.
&&
PREV DISCUSSION... /ISSUED 359 AM CDT THU JUL 19 2012/
SHORT TERM...TODAY THROUGH SUNDAY NIGHT
HIGH PRESSURE WILL SHIFT WEST INTO THE PLAINS TODAY AND FRIDAY.
HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH FRIDAY WITH HEAT
INDICES EXCEEDING 105 DEGREES ACROSS MUCH OF ARKANSAS. THE HEAT
ADVISORY WILL CONTINUE THROUGH FRIDAY AFTERNOON. ADDED A FEW
COUNTIES TO THE WEST AS WELL.
A COLD FRONT IS EXPECTED TO PUSH THROUGH THE AREA FROM THE NORTH
SATURDAY AND SUNDAY. THIS WILL BRING DRIER AIR TO THE REGION...LESS
HUMIDITY AND LOWER HEAT INDICES. CONVECTON WILL BE MAINLY DIURNAL IN
NATURE THROUGH THE SHORT TERM PERIOD. ISOLATED SHOWERS AND
THUNDERSTORMS SATURDAY AND SUNDAY WILL BE MOSTLY IN THE SOUTH. THE
HIGH WILL EXPAND TO THE EAST ON SUNDAY TOWARD ARKANSAS. ABOVE NORMAL
TEMPERATURES ARE EXPECTED THROUGH THE PERIOD.
LONG TERM...MONDAY THROUGH WEDNESDAY
SUMMER LOOKS TO BE LOCKED IN THROUGH THE PERIOD WITH PATTERN
DOMINATED BY UPPER LEVEL RIDGING. RIDGE WILL INITIALLY BE CENTERED
TO THE NORTHWEST OF THE STATE BUT WILL EXPAND WITH TIME AND BE
SITTING ON TOP OF THE REGION BY THE MIDDLE OF NEXT WEEK. ALL MEDIUM
RANGE MODELS ON THE SAME PAGE WITH THIS SCENARIO AND WILL SIMPLY
BLEND MODEL SOLUTIONS THIS MORNING.
THE BEST CHANCE OF PRECIPITATION WILL BE MONDAY AS ARKANSAS WILL BE
ON THE SOUTHERN PERIPHERY OF THE RIDGE AND WEAK LOW PRESSURE TRIES
TO UNDERCUT IT. THIS MAY LEAD TO DIURNALLY DRIVEN CONVECTION OVER
THE SOUTHERN ZONES BUT EVEN SO...ONLY SLIGHT CHANCE POPS ARE
JUSTIFIED. REMAINDER OF THE FORECAST WILL LIKELY BE DRY ALTHOUGH A
PULSE TYPE THUNDERSTORM TWO CAN NOT BE RULED OUT COMPLETELY. WITH
THE CHANCES BEING AS SMALL AS THEY ARE...SILENT POPS SEEM THE BEST
WAY TO GO.
TEMPERATURES WILL REMAIN HOT THROUGH THE PERIOD AND AVERAGE ABOVE
NORMAL FOR LATE JULY. WHILE HEAT INDICES CURRENTLY FALL JUST BELOW
CRITERIA...THEY WILL NEED TO BE MONITORED FOR POSSIBLE HEAT RELATED
HEADLINES.
&&
.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR 104 76 101 75 / 30 30 20 20
CAMDEN AR 99 75 99 75 / 20 20 30 20
HARRISON AR 100 74 100 75 / 30 30 20 10
HOT SPRINGS AR 102 77 101 76 / 20 20 20 20
LITTLE ROCK AR 104 77 102 76 / 20 20 20 20
MONTICELLO AR 98 75 98 75 / 20 20 30 30
MOUNT IDA AR 102 75 100 76 / 20 20 20 20
MOUNTAIN HOME AR 102 74 100 74 / 30 30 20 10
NEWPORT AR 103 76 101 75 / 30 30 20 20
PINE BLUFF AR 100 76 99 76 / 20 20 20 20
RUSSELLVILLE AR 105 75 101 76 / 20 20 20 20
SEARCY AR 107 76 102 75 / 30 30 20 20
STUTTGART AR 102 77 101 76 / 20 20 20 20
&&
.LZK WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT FRIDAY FOR ARKANSAS-BRADLEY-CALHOUN-
CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-
FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON-
JEFFERSON-LINCOLN-LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-
POPE-PRAIRIE-PULASKI-SALINE-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.
&&
AVIATION...62
Hazardous weather outlook, Jul 19, 7:41 AM CST, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
841 AM CDT THU JUL 19 2012
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-201000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
841 AM CDT THU JUL 19 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
A WEAK DISTURBANCE ALOFT WILL SLOWLY DRIFT SOUTH INTO AR THIS
AFTERNOON...WITH SHOWERS AND THUNDERSTORMS ALREADY ONGOING ACROSS
PORTIONS OF WESTERN AND CENTRAL MISSOURI THIS MORNING. AS THIS
DISTURBANCE DROPS SOUTH...SOME SCATTERED SHOWERS AND THUNDERSTORMS
ARE POSSIBLE ACROSS THE NORTHERN THIRD OF THE STATE. ELSEWHERE
ACROSS THE AREA...SOME ISOLATED THUNDERSTORMS COULD ALSO
DEVELOP...BUT WILL BE MORE SPOTTY IN NATURE. SOME STORMS COULD
BRIEFLY BECOME STRONG TO SEVERE...WITH DAMAGING WINDS THE MAIN
THREAT. HOWEVER...WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.
HIGH PRESSURE WILL REMAIN THE DOMINANT WEATHER FEATURE AND
AFTERNOON TEMPERATURES WILL LIKELY EXCEED THE CENTURY MARK ACROSS
A GOOD PART OF THE STATE. HUMIDITY LEVELS WILL MAKE IT FEEL EVEN
WARMER WITH HEAT INDICES EXCEEDING 105 DEGREES ACROSS THE MAJORITY
OF THE AREA. AS SUCH...A HEAT ADVISORY IS IN EFFECT FOR ALL THE
COUNTY WARNING AREA WITH THE EXCEPTION OF THE FAR WEST AND
NORTHWEST. EVEN IN THE COUNTIES WHERE THE HEAT ADVISORY IS NOT IN
EFFECT...HEAT INDICES WILL STILL LIKELY SURPASS 100 DEGREES.
THERE IS A HIGH WILDFIRE DANGER DUE TO CONTINUING DROUGHT
CONDITIONS AND DRY VEGETATION. MOST COUNTIES HAVE BURN BANS IN
PLACE. OUTDOOR BURNING OF ANY KIND IS STRONGLY DISCOURAGED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THE AFOREMENTIONED WEAK UPPER DISTURBANCE WILL CONTINUE TO SLOWLY
DROP SOUTH THROUGH TOMORROW AFTERNOON...WITH ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS THE SOUTHERN HALF OF THE
AREA. SOME OF THESE STORMS COULD BECOME BRIEFLY SEVERE DURING THE
AFTERNOON HOURS ON FRIDAY...WITH DAMAGING WINDS THE MAIN THREAT.
SOMEWHAT DRIER AIR WILL FILTER INTO THE STATE FROM THE NORTH
BEHIND A WEAK FRONT ASSOCIATED WITH THIS UPPER DISTURBANCE. THIS
WILL LIMIT THE POTENTIAL FOR AFTERNOON SHOWERS AND THUNDERSTORMS
FOR A GOOD PORTION OF THE STATE THIS WEEKEND. HOWEVER...PORTIONS
OF SOUTHERN ARKANSAS WILL REMAIN IN HIGHER MOISTURE...WITH
AFTERNOON ISOLATED SHOWERS AND THUNDERSTORM MORE POSSIBLE.
THE OPPRESSIVE HEAT WILL CONTINUE TO BE A SIGNIFICANT THREAT
THROUGH EARLY NEXT WEEK AS TEMPERATURES HOVER AROUND 100 DEGREES.
HEAT INDICES WILL RANGE FROM 100 TO 110 THIS WEEKEND...WITH THE
HIGHEST VALUES ACROSS THE SOUTHERN SECTIONS OF THE STATE WHERE
HIGHER HUMIDITY LEVELS WILL REMAIN.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.
56/62
In the hours before
Special weather statement, Jul 19, 11:14 AM CST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1214 PM CDT THU JUL 19 2012
ARZ016-024-025-033-191745-
CLEBURNE AR-INDEPENDENCE AR-JACKSON AR-WHITE AR-
1214 PM CDT THU JUL 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITE...SOUTHWESTERN
JACKSON...SOUTHERN INDEPENDENCE AND EASTERN CLEBURNE COUNTIES UNTIL
1245 PM CDT...
AT 1213 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES WEST OF PLEASANT PLAINS...OR 14 MILES
SOUTHEAST OF MELROSE...MOVING EAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
PLEASANT PLAINS... VELVET RIDGE... THIDA...
SUNNYDALE... ROOSEVELT... HICKORY FLAT...
HEFFINGTON... GRAY... DENMARK...
WRENTON... RUSSELL MTN... FLORAL...
BARE STONE... BAILEY... ALONZO...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3559 9143 3538 9153 3550 9188 3567 9181
TIME...MOT...LOC 1715Z 289DEG 13KT 3556 9174
/62
Special weather statement, Jul 19, 11:38 AM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1238 PM CDT THU JUL 19 2012
ARZ033-191825-
WHITE AR-
1238 PM CDT THU JUL 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WHITE COUNTY UNTIL 130 PM
CDT...
AT 1234 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 4 MILES SOUTHEAST OF BALD KNOB...OR 10 MILES
WEST OF AUGUSTA. THIS STORM WAS NEARLY STATIONARY.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
WEST POINT... PRYOR... KENSETT...
JUDSONIA... HURRICANE LAKE WMA... BALD KNOB...
WORDEN... THREE SISTERS LAKE... TAYLOR SLOUGH...
LIBERTY VALLEY... LAKE BALD KNOB... KIWANIS PARK...
DONIPHAN... BIG HURRICANE LAKE...
BALD KNOB WILDLIFE REFUGE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3528 9175 3537 9156 3522 9140 3514 9159
TIME...MOT...LOC 1738Z 136DEG 1KT 3526 9154
57
Special weather statement, Jul 19, 11:52 AM CST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1252 PM CDT THU JUL 19 2012
ARZ016-025-033-034-191820-
INDEPENDENCE AR-JACKSON AR-WHITE AR-WOODRUFF AR-
1252 PM CDT THU JUL 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WOODRUFF...
NORTHEASTERN WHITE...WESTERN JACKSON AND SOUTHERN INDEPENDENCE
COUNTIES UNTIL 115 PM CDT...
AT 1248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF PLEASANT PLAINS...OR 17
MILES NORTHWEST OF AUGUSTA...MOVING EAST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
THIDA... POSSUM GRAPE... OLYPHANT...
INGLESIDE... HEFFINGTON... GRAY...
FITZHUGH... DENMARK... BRADFORD...
TEAGUE LAKE... SPRIGGS MILL... OLD GRAND GLAISE...
MILL LAKE... LAKE WHITSTINE... BAILEY...
ARM LAKE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3554 9123 3533 9133 3544 9163 3561 9156
TIME...MOT...LOC 1752Z 290DEG 8KT 3550 9149
/62
Special weather statement, Jul 19, 12:14 PM CST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
114 PM CDT THU JUL 19 2012
ARZ016-025-033-034-191845-
INDEPENDENCE AR-JACKSON AR-WHITE AR-WOODRUFF AR-
114 PM CDT THU JUL 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WOODRUFF...
NORTHEASTERN WHITE...SOUTHWESTERN JACKSON AND EXTREME SOUTHEASTERN
INDEPENDENCE COUNTIES UNTIL 145 PM CDT...
AT 110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF RUSSELL...OR 11 MILES NORTH
OF AUGUSTA...MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
AUGUSTA... TUPELO... WELDON...
SHOFFNER... POSSUM GRAPE... OLYPHANT...
INGLESIDE... HEFFINGTON... FITZHUGH...
BRADFORD... TEAGUE LAKE... SPRIGGS MILL...
OLD GRAND GLAISE... MILL LAKE... LONG LAKE...
LITTLE JORDAN LAKE... ARM LAKE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3545 9112 3524 9136 3545 9155 3556 9143
TIME...MOT...LOC 1814Z 301DEG 14KT 3542 9142
/62
Thunderstorm Wind, Independence
- When
- July 19, 12:15 PM CST
- Where
- Independence County, Floral
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 35.580, -91.750
Three chicken houses had roof damage, and trees and power lines were blown down.
Thunderstorm Wind, Van Buren
- When
- July 19, 1:45 PM CST
- Where
- Van Buren County, 2 mi NNE of Damascus
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $1,000
- Reported by
- COOP Observer
- Coordinates
- 35.407, -92.406
Several pieces of siding were blown off the co-operative observer's house.
Thunderstorm Wind, Van Buren
- When
- July 19, 1:45 PM CST
- Where
- Van Buren County, Damascus
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 35.380, -92.420
Two structures had minor damage, and numerous trees and power lines were blown down.
Thunderstorm Wind, Pope
- When
- July 19, 2:34 PM CST
- Where
- Pope County, 1.9 mi SE of Bullfrog Vly
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $20,000
- Reported by
- COOP Observer
- Coordinates
- 35.500, -93.177
A barn was destroyed and trees were blown down.
Hail, Lonoke
- When
- July 19, 3:30 PM CST
- Where
- Lonoke County, Woodlawn
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.920, -91.880
Thunderstorm Wind, Boone
- When
- July 19, 4:10 PM CST
- Where
- Boone County, 0.68 mi SE of Harrison
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 36.222, -93.112
A very large tree fell, damaging the front of a house.
Thunderstorm Wind, Izard
- When
- July 19, 5:00 PM CST
- Where
- Izard County, Wideman
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 36.180, -92.000
Thunderstorm Wind, Grant
- When
- July 19, 7:56 PM CST
- Where
- Grant County, Ico
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 34.450, -92.350
Thunderstorm Wind, Clark
- When
- July 20, 3:10 PM CST
- Where
- Clark County, 0.87 mi NE of Haretown
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 34.029, -93.359
A tree was blown down on Okolona Rd.
Thunderstorm Wind, Lincoln
- When
- July 21, 8:35 PM CST
- Where
- Lincoln County, 0.53 mi E of Glendale
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Social Media
- Coordinates
- 33.971, -91.961
A tree was blown down onto Arkansas 54, blocking one lane.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Louisiana, July 19 to 21, 20124 deaths · $1.0 million · EF1 · 21 events
- Hail and Damaging Winds in Kentucky, July 19 to 20, 20122 deaths · 1 injured · $777,000 · 1.75 in hail · 64 events
- Damaging Winds and Lightning Strikes in Tennessee, July 19, 2012$558,000 · 56 kt wind · 29 events
- Damaging Wind in Indiana, July 19, 2012$500,000 · 70 kt wind · 1 event
- Excessive Heat in Oklahoma, July 19 to 20, 201210 injured · 2 events
- Hail and Damaging Winds in Kentucky, July 19, 2012$315,000 · 1 in hail · 8 events
- Damaging Winds in Missouri, July 19, 2012$300,000 · 52 kt wind · 2 events
- Hail and Damaging Winds in Oklahoma, July 19, 2012$56,000 · 74 kt wind · 7 events
- Damaging Winds in Arkansas, July 19, 2012$60,000 · 75 kt wind · 5 events
- Damaging Wind in Illinois, July 19, 20122 injured · $25,000 · 61 kt wind · 1 event
- Damaging Winds in West Virginia, July 19, 2012$34,000 · 50 kt wind · 9 events
- Damaging Wind in Illinois, July 19, 2012$30,000 · 61 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 384059, 384060, 384062, 384066, 384063, 384064, 384065, 384061, 384894, 389342.